# SDR AALA20170406001

- Difficulty date: April 5, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 5,207 hours, 1,963 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE277000
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMERGENCY ACTUATOR PRESSURE FOUND TO BE LOW.  SERVICED THE R3 DOOR ACTUATOR BOTTLE IAW 52-22-00.
